# SDR 20000725AP008

- Difficulty date: June 1, 2000
- Submitted: July 20, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Part number: 591008331
- Condition: Open
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROMPIE AIRPORT AND PRIOR TO REACHING FLIGHT ALTITUDE, THE COCKPIT CREW WAS UNABLE TO PRESSURIZE THE AIRCRAFT.  THE AIRCRAFT RETURNED TO PIE TO DETERMINE THE CAUSE OF THE PRESSURIZATION PROBLEM.  UPON ARRIVAL AT THE GATE SOUTHEAST AIRLINES INC.  MX FOUND TEH E/E DOOR TO BE IN THE OPEN POSITION.  THE E/E DOOR WARNING LIGHT WAS CHECKED FOR PROPER OPERATION AND FOUND TO BE INOPERATIVE.  THE E/E DOOR WAS CLOSED AND VERIFIED TO BE IN THE LOCKED POSITION.  THE E/E COMPARTMENT DOOR WARNING LIGHT SYSTEM WAS DEFERRED IAW MEL 52-7 AND SOUTHEAST AIRLINES, INC GENERAL POLICIES AND PROCEDURES MANUAL.  THE AIRCRAFT WAS PRESSURIZED ON THE GROUND BY THE FLIGHT CREW AND REPORTED TO BE OK.  MAINTENANCE RELEASED THE
